MathSciNet Relay Station
MathSciNet bibliographic data
MR1062389 (91j:33002) 33C10
Nicolò-Amati Gori, Laura; Laforgia, Andrea; Muldoon, Martin E. Higher monotonicity properties and inequalities for zeros of Bessel functions. Proc. Amer. Math. Soc. 112 (1991), no. 2, 513–520.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement